# SDR DL757061027

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 54,631 hours, 25,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 67410433206
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APP GEAR SELECTED DOWN LEFT GEAR GREEN LIGHT DID NOT ILLUMINATE CHECKED LIGHT TEST BULB WAS OK AFTER GA.  QRH PROCEDURE FOLLOWED AFTER RECYCLE OF GEAR LIGHT REILLUMINATED LND NML.  NO ASSOCIATED EICAS ON CONFIG WARN NOTED.  DEBRIEFED CREW FOUND LT GEAR GREEN LIGHT INTERMITTENT COMING ON AND OFF LEFT GREEN GEAR LIGHT ASSY REPAIRED REPLACED LT GREEN LIGHT ASSY BASE.
